Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Ideals of operators strictly singular on subspaces

Author: Michael J. Meyer
Journal: Proc. Amer. Math. Soc. 122 (1994), 1121-1123
MSC: Primary 47D50; Secondary 46H10, 47B99
MathSciNet review: 1219729
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For each set $ \Omega $ of cardinality at most $ {2^\omega }$, we give an easy construction of Banach spaces X, such that the algebra $ \mathcal{B}(X)$ of all bounded linear operators on X contains a lattice of closed ideals, which is order isomorphic with respect to inclusion to the full power set of $ \Omega $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D50, 46H10, 47B99

Retrieve articles in all journals with MSC: 47D50, 46H10, 47B99

Additional Information

PII: S 0002-9939(1994)1219729-8
Keywords: Operator ideals
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia